# SDR IPXA2017030614739

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 16,661 hours, 10,706 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: A5431076522100
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD BULKHEAD VERTICAL SUPPORT CRACKED AT RBL 36.  REMOVED AND REPLACED VERTICAL SUPPORT IAW SRM 51-40-21.
